# SDR ASMF201403002

- Difficulty date: February 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 1,342 hours, 217 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO CONFIGURATION STABILIZER WARNING LIGHT TURNED ON.  MX PERFORMED THE FIM DMC-B787-A-27-02-00-28A-110A-A PROCEDURE, NO FAILURE WAS DETECTED, TESTED CORRECT.
